Variability of colour pattern and shell abnormalities in Silurian nautiloid Peismoceras Hyatt, 1884

Stránky 171-178
Citace TUREK, V. a Š., MANDA. Variability of colour pattern and shell abnormalities in Silurian nautiloid Peismoceras Hyatt, 1884. Journal of the National Museum (Prague), Natural History Series. Praha: Národní muzeum, 2010, 179(1), 171-178. DOI: https://doi.org/. ISSN 1802-6842 (print), 1802-6850 (electronic). Dostupné také z: https://publikace.nm.cz/periodicke-publikace/jotnmpnhs/179-1/variability-of-colour-pattern-and-shell-abnormalities-in-silurian-nautiloid-peismoceras-hyatt-1884
Journal of the National Museum (Prague), Natural History Series | 2010/179/1

Kompletní článek

Sdílení na sociálních sítích




Rozumím